# SDR HEEA065242

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 206062200113
- Condition: Failed
- Location: Starter/Gen
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER/GENERATOR WILL NOT MOTOR.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND BRUSHES EXCESSIVELY WORN.
